# SDR 2005FA0000055

- Difficulty date: October 10, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- Aircraft time: 25,224 hours, 31,595 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 246006
- Part serial: 116
- Condition: Failed
- Location: Mlg
- Part time: 613 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-14, THE LANDING GEAR FAILED TO EXTEND USING NORMAL OR ALTERNATE BUSS, CREW FOLLOWED EMERGENCY CHECKLIST AND EXTENDED GEAR USING MANUAL GEAR EXTENSION SYSTEM.  THE CREW LANDED WITH NO FURTHER INCIDENT.  FAILED HYDRAULIC LANDING GEAR SELECTOR VALVE.  INITIALLY REPOSITIONED AIRCRAFT UNDER A SPECIAL FERRY PERMIT TO MAINTENANCE BASE, THEN CHANGED THE GEAR SELECTOR VALVE.  GEAR OPS CHECKED GOOD. (NM0520050916) (K)
